Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Yi Li    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Y. Li and Anita T. Layton, Accurate computation of Stokes flow driven by an open immersed interface, J. Compute. Phys., vol. 231 no. 15 (2012), pp. 5195-5215

Papers Accepted

  1. Y. Li, Sarah A. Williams, and Anita T. Layton, A hybrid immersed interface method for driven stokes flow in an elastic tube, Numerical Mathematics: Theory, Methods and Applications (2012)

Papers Submitted

  1. Y. Li, Ioannis Sgouralis, and Anita T. Layton, Computing viscous flow in an elastic tube, SIAM Journal on Scientific Computing (2012)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320